default search action
"Γ-type estimates for the one-dimensional Allen-Cahn's action."
Giovanni Bellettini, Al-hassem Nayam, Matteo Novaga (2015)
- Giovanni Bellettini, Al-hassem Nayam, Matteo Novaga:
Γ-type estimates for the one-dimensional Allen-Cahn's action. Asymptot. Anal. 94(1-2): 161-185 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.